# SDR 98ZZZX786

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405KW
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24704
- Engine: Cfmint CFM563C1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3353001030
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

JFK/FLL - FLT 87 AT 21:00 IFSD - WHILE IN STABLE-STATE CRUISE, NR 1 ENGINE SHUT DOWN WITH NO ABNORMAL INDICATIONS.  DIVERTED TO ILM.  NO RE-LIGHT WAS ATTEMPTED DUE TO NO N2 INDICATION.  TROUBLESHOT ENGINE, FOUND BEARING HOUSING IN THE ACCESSORY DRIVE GEARBOX FOR THE HORIZONTAL DRIVE SHAFT FAILED, THE DRIVE SHAFT BACKED OUT.  REPLACED ACCESSORY DRIVE GEARBOX (ADBG) AND THE TRANSFER GEARBOX (TGB).
